The Thresholding Greedy Algorithm, Greedy Bases, and Duality

S. J. Dilworth, N. J. Kalton, Denka Kutzarova, V. N. Temlyakov

Research output: Contribution to journalArticlepeer-review


Some new conditions that arise naturally in the study of the Thresholding Greedy Algorithm are introduced for bases of Banach spaces. We relate these conditions to best n-term approximation and we study their duality theory. In particular, we obtain a complete duality theory for greedy bases.

Original languageEnglish (US)
Pages (from-to)575-597
Number of pages23
JournalConstructive Approximation
Issue number4
StatePublished - 2003


  • Duality
  • Greedy approximation
  • Greedy bases
  • Thresholding

ASJC Scopus subject areas

  • Analysis
  • General Mathematics
  • Computational Mathematics


Dive into the research topics of 'The Thresholding Greedy Algorithm, Greedy Bases, and Duality'. Together they form a unique fingerprint.

Cite this